English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Exponential Stabilization of Nonholonomic Systems by Means of Oscillating Controls

Zuyev, A. (2016). Exponential Stabilization of Nonholonomic Systems by Means of Oscillating Controls. SIAM Journal on Control and Optimization, 54(3), 1678-1696. doi:10.1137/140999955.

Item is

Files

show Files
hide Files
:
zuyev_2016.pdf (Publisher version), 282KB
Name:
zuyev_2016.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
© 2016, Society for Industrial and Applied Mathematics. This publication is with permission of the rights owner freely accessible on MPG.PuRe.
License:
-

Locators

show

Creators

show
hide
 Creators:
Zuyev, Alexander1, Author              
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              

Content

show

Details

show
hide
Language(s):
 Dates: 2016
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: DOI: 10.1137/140999955
Other: pubdata_escidoc:2266448
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: SIAM Journal on Control and Optimization
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 54 (3) Sequence Number: - Start / End Page: 1678 - 1696 Identifier: -